Doctor insights on:
How Can I Deal With The Dizziness And Nausea That Occurs After Hemodialysis
Less fluid removal: When you develop dizziness and nausea after a dialysis treatment, that usually indicates that too much fluid was removed during the treatment. You may want to speak to your doctor about increasing your target weight so less fluid is removed during the treatment. ...Read moreSee 1 more doctor answer
How long will the dizziness and nausea lasr from prolia shot ?
What can I do to overcome these symptoms?
Difficult to answer: Most side effects are self limiting and should resolve quickly. If they continue then the side effects could be treated with other medications. Discuss this with the doc who did your injection. ...Read more
I've had stomachaches daily for consecutive days. I also am experiencing nausea and dizziness. They occur at random times during the day.
My BP is usually high , 154/90's . I have a BP now of 134/100 and my hr is 128 . I don't feel well , dizzy and some nausea.
Tachycardia: The fact that you are dizzy and have nausea with such a high heart rate is alarming. You need to have an ekg performed to ascertain your rhythm. You may have a dangerous arrhythmia and need immediate care. Causes of your symptoms could be due to excess caffeine or stimulant overuse, Cocaine use, anemia, dehydration, thyroid disease and abrupt stop med, your heart rate may even be higher. Go! ...Read more
Get evaluated: If you have had a complete vertigo evaluation (exam, vng) and your ENT can't explain your problem, then you may benefit from vestibular/balance rehabilitation. This is a kind of physical therapy which re-teaches the body how to judge your position in space so that the symptoms are not as bothersome. ...Read more
Vasovagal: This seems like a vasovagal episode. Something triggered a visceral reaction - sent vagal nerve signals up and down - nausea, low blood pressure resulted . Causes - fear, anxiety, pain, vs gall bladder spasm, vs ulcer spasm, vs intestinal spasm, vs an inner ear imbalance with vertigo, dizziness, nausea. ...Read more
- Talk to a doctor live online for free
- Dizziness nausea hemodialysis
- How can i help my mother deal with nausea from chemotherapy?
- How can i get rid of nodules that occur after a fragmin shot?
- Ask a doctor a question free online
- How soon after implantation can symptoms occur?
- How long after ovulation can fertilization occur?
- How long after sex can implantation occur?
- How can i deal with moderate tinitus?
- Talk to a urgent care specialist online for free